# SDR IPXA2023100254914

- Difficulty date: October 2, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 71,244 hours, 19,519 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE FOUND AT RH NO. 4 SLAT TRAILING EDGE, OUTBOARD, UPPER SURFACE. COMPLETED #4 SLAT INSTALLATION PER MM 27-80-30-400-802 ITEM IS CLOSED.
